On irregularities of distribution III

W. W L Chen*

*Corresponding author for this work

    Research output: Contribution to journalArticlepeer-review

    7 Citations (Scopus)

    Abstract

    We study the Lw-norm (2 ≤ W < ∞) of the discrepancy of a sequence of points in the unit cube relative to similar copies of a given convex polygon. In particular, we prove the rather surprising result that the estimates obtained have the same order of magnitude as the analogous question when the sequence of points is replaced by a set of points.

    Original languageEnglish
    Pages (from-to)228-244
    Number of pages17
    JournalJournal of the Australian Mathematical Society
    Volume60
    Issue number2
    Publication statusPublished - Apr 1996

    Keywords

    • Discrepancy
    • Irregularities of distribution

    Fingerprint Dive into the research topics of 'On irregularities of distribution III'. Together they form a unique fingerprint.

    Cite this